# SDR SWI2023F00320

- Difficulty date: July 22, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKED AREAS AT LBL 12 AND 1 CRACKED AREA AT RBL 12.0 ON FS 280 FLOOR SUPPORT BEAM.     (C-CHECK RO 9/6/2023)    REPAIRED BULKHEAD WEB FS280 FLOOR SUPPORT BEAM BY COMPLYING WITH ALL STEPS OF REO 601R-53-11-926 REV -B DATED 2006/05/10. NO DEFECTS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. STRUCTURAL MAJOR REPAIR. SEE CONTINUATION CARD FOR FURTHER DETAILS.
